Talk

Advanced search

Sickness

(7 Posts)
cheekypickle Sun 07-Oct-12 20:34:06

I'm in Priadel (lithium) and aripriprazole

I keep being sick

Have phoned doctors and all they reccommended was anti sickness tablets

Have posted in mental health but no luck

Any ideas anyone? And no I'm not pregnant

gordyslovesheep Sun 07-Oct-12 20:34:46

anti sickness tablets

Alibabaandthe40nappies Sun 07-Oct-12 20:36:21

Have you tried getting out for some fresh air?

SoupInaBasket Sun 07-Oct-12 20:36:27

Message withdrawn at poster's request.

Viperidae Sun 07-Oct-12 20:45:14

Not sure if domperidone is ok with lithium soup. It's not one of the major ones but there might be something about increased risk of heart arrythmias. Can't check as haven't got access to eNBF at home. Maybe someone will be along soon who knows.

monkeysbignuts Sun 07-Oct-12 20:57:37

i think lithium is well known for sickness/nausea. Have you just started it? Once in the system it should ease off but yeah anti sickness will really help x

LesleyPumpshaft Sun 07-Oct-12 21:04:34

What monkeysbignuts said. If you've just started a med it can take a while to adjust to it, so hang in there. If you've been on it for a while and you're really not comfortable with the side effects you should discuss it with your psychiatrist, maybe there will be some other medication, or combos that you could take instead.

I would have thought your psychiatrist would respect your choice if you're really not happy with a certain drug.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now